arrow
Volume 11, Number 4
Previous Issue Next Issue

Guo-Qiang Han

J. Comp. Math., 11 (1993), pp. 289-296.

Preview Full PDF 1590 20453 Abstract

Qin Lin & Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300.

Preview Full PDF 1671 20647 Abstract

Rogério Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312.

Preview Full PDF 1642 20622 Abstract

Ben-Ren Zhu, K. R. Jackson & R. P. K. Chan

J. Comp. Math., 11 (1993), pp. 313-322.

Preview Full PDF 1621 20566 Abstract

Jiao-Xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328.

Preview Full PDF 1568 20394 Abstract

Ying-Guang Shi

J. Comp. Math., 11 (1993), pp. 329-338.

Preview Full PDF 1708 20223 Abstract

Guo-Zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349.

Preview Full PDF 1599 20190 Abstract

Bing-Sheng He

J. Comp. Math., 11 (1993), pp. 350-364.

Preview Full PDF 1635 20305 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372.

Preview Full PDF 1609 20553 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384.

Preview Full PDF 1626 20084 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard